Teorema dos ideais primos de Landau

Landau prime ideal theorem In algebraic number theory, the prime ideal theorem is the number field generalization of the prime number theorem. It provides an asymptotic formula for counting the number of prime ideals of a number field K, with norm at most X.

Conteúdo 1 Exemplo 2 General number fields 3 Veja também 4 References Example What to expect can be seen already for the Gaussian integers. There for any prime number p of the form 4n + 1, p factors as a product of two Gaussian primes of norm p. Primes of the form 4n + 3 remain prime, giving a Gaussian prime of norm p2. Portanto, we should estimate {displaystyle 2r(X)+^{melhor }({quadrado {X}})} where r counts primes in the arithmetic progression 4n + 1, and r′ in the arithmetic progression 4n + 3. By the quantitative form of Dirichlet's theorem on primes, each of r(S) and r′(S) is asymptotically {estilo de exibição {fratura {S}{2log Y}}.} Portanto, the 2r(X) term predominates, and is asymptotically {estilo de exibição {fratura {X}{log X}}.} General number fields This general pattern holds for number fields in general, so that the prime ideal theorem is dominated by the ideals of norm a prime number. As Edmund Landau proved in Landau 1903, for norm at most X the same asymptotic formula {estilo de exibição {fratura {X}{log X}}} always holds. Heuristically this is because the logarithmic derivative of the Dedekind zeta-function of K always has a simple pole with residue −1 at s = 1.

As with the Prime Number Theorem, a more precise estimate may be given in terms of the logarithmic integral function. The number of prime ideals of norm ≤ X is {matemática de estilo de exibição {Li} (X)+O_{K}(Xexp(-c_{K}{quadrado {registro(X)}})),,} where cK is a constant depending on K.

See also Abstract analytic number theory References Alina Carmen Cojocaru; M. Ram Murty. An introduction to sieve methods and their applications. Textos de estudantes da London Mathematical Society. Volume. 66. Cambridge University Press. pp. 35-38. ISBN 0-521-61275-6. Landau, Edmund (1903). "Neuer Beweis des Primzahlsatzes und Beweis des Primidealsatzes". Anais Matemáticos. 56 (4): 645–670. doi:10.1007/BF01444310. S2CID 119669682. Hugh L. Montgomery; Roberto C. Vaughan (2007). Multiplicative number theory I. Classical theory. Cambridge tracts in advanced mathematics. Volume. 97. pp. 266–268. ISBN 978-0-521-84903-6. Categorias: Theorems in analytic number theoryTheorems in algebraic number theory

Se você quiser conhecer outros artigos semelhantes a Teorema dos ideais primos de Landau você pode visitar a categoria Teoremas na teoria dos números algébricos.

Deixe uma resposta

seu endereço de e-mail não será publicado.

Ir para cima

Usamos cookies próprios e de terceiros para melhorar a experiência do usuário Mais informação